# SDR 9802632290

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND AFT ENTRY EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BATTERY.  OPERATIONAL CHECK OK.
